On the cut times of reflected random walks. (Sur les temps de coupure des marches aléatoires réfléchies.) (French) Zbl 0913.60051

Azéma, Jacques (ed.) et al., Séminaire de probabilités XXXII. Berlin: Springer. Lect. Notes Math. 1686, 426-429 (1998).
G. F. Lawler has shown [Electron. J. Probab. 1, Paper 13 (1996; Zbl 0888.60059)] that, almost sure (a.s.), for the case of simple random walks, there are not any cut times in dimension \(d\leq 4\), while there are a.s. infinitely many cut times in dimension \(d\geq 5\). Following this result, the present note proves a similar one: the paths of bilateral reflected simple random walks in dimension \(n\geq 5\) have a.s. infinitely many cut times.
For the entire collection see [Zbl 0893.00035].
Reviewer: N.Curteanu (Iaşi)


60G50 Sums of independent random variables; random walks


Zbl 0888.60059
Full Text: Numdam EuDML